# SDR P9KA2016032301

- Difficulty date: March 23, 2016
- Submitted: March 24, 2016
- Operation: Air carrier
- Aircraft: N777DH
- Make and model: Dhav DHC2MK1
- Aircraft serial: 47
- Aircraft time: 22,800 hours
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Shaft
- Part number: C2CE780
- Part serial: NONE
- Condition: Broken
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

THE PILOT OF THE FLOAT-EQUIPPED ACFT DEPARTED ON A VFR CROSS COUNTRY FLIGHT.  AS THE REAR TANK APPROACHED EMPTY,  MOVED THE FUEL SELECTOR TO THE FRONT TANK POSITION.  APPROXIMATELY 5 MINUTES LATER, THE FUEL PRESSURE LOW LIGHT ILLUMINATED, THE ENGINE LOST POWER, AND THE FUEL PRESSURE GAUGE DROPPED OUT OF THE GREEN ARC.  THE PILOT ATTEMPTED TO SWITCH TANKS AGAIN BUT THE FUEL SELECTOR DID NOT FEEL RIGHT AND THERE WAS NO CHANGE IN FUEL PRESSURE. HE EXECUTED A POWEROFF LANDING ON THE WATER.  CLOSER EXAMINATION REVEALED THAT THE FUEL SELECTOR CONTROL ASSY C2CE781A HAD BROKEN IN THE SHAFT C2CE780 AT 1 OF THE RIVETS SECURING THE HANDLE C2CE481 TO THE SHAFT, PREVENTING THE SELECTOR HANDLE FROM MOVING THE VALVE. THE CONTROL ASSEMBLY WAS REPLACED WITH SERVICEABLE. THE TIME ON THE CONTROL ASSY COULD NOT BE DETERMINED AND OUR INVESTIGATION IS ONGOING.
